Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Congruence function fields of genus $ g$ and class number $ g+1$


Author: James R. C. Leitzel
Journal: Proc. Amer. Math. Soc. 64 (1977), 20-24
MSC: Primary 12A90; Secondary 12A50
MathSciNet review: 0437503
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Congruence function fields of genus g and class number $ g + 1$ are fully classified. As an application we determine explicitly the real quadratic function fields with this property and of odd characteristic for which the ring of integers is a unique factorization domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A90, 12A50

Retrieve articles in all journals with MSC: 12A90, 12A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0437503-7
PII: S 0002-9939(1977)0437503-7
Keywords: Class number, congruence function field, real quadratic function field
Article copyright: © Copyright 1977 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia